Skip Ribbon Commands
Skip to main content

Research Title

Complement Graphs for Zero-Divisors of C(X)

Authors

Ghada AlAfifi and Emad Abu Osba

Journal

Jordan Journla of Mathematics and Statistics

Volume & Page Numbers

7(3), 185-205

Publisher

Deanship of Research and Graduate studies, Yarmouk University, Jordan

Year

2014

Attachments

COMPLEMENT GRAPHS FOR ZERO - DIVISORS OF C(X).pdf    
Content Type: Announcement
Created at 11/3/2014 12:58 PM by Emad Abu-Osba
Last modified at 3/27/2017 9:35 PM by Emad Abu-Osba